# SDR SWAA2023021696284

- Difficulty date: January 28, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK LBL 17.24 AT BS 767 WL 156 AFT CARGO COMPARTMENT 2023-83757<[01] TOOL USED PN NORTEC 600D; SN 200048001; DUE DATE 30-MAR-23;[02] TOOL USED CALIPER P/N: 500-193-30 S/N: 0000291 DUE DATE: 12-OCT-23.;[03] PERFORMED REPAIR TRACK EXTRUSION;SPLICES (CHANNEL) (2EA) AND FASTENERS LOCATED ON LBL 17.24 BTW BS 747+10.5 INCH AND BS 767+9 INCH AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 STEP 4; O TO P (1) (D)  SEE INDIVIDUAL SIGNOFFS BELOW;[04] CORRECTED STEP 3 PERFORMED REPAIR LOCATED ON LBL 17.24 BTW BS 747+10.5 INCH AND BS 767+9 INCH AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGNOFFS BELOW;[05] CORRECTED STEP 3  PERFORMED REPAIR LOCATED ON LBL 17.24 BTW BS 747+10.5 INCH AND BS 767+9 INCH AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGNOFFS BELOW
